# SDR AALA201601029002

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 18,267 hours, 15,291 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 4952793
- Part serial: 06049428
- Condition: Defective
- Location: Apu
- Part time: 13,942 hours, 11,557 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  AT GATE WITH APU ON, FUMES & FUEL ODOR SMELT THROUGHOUT COCKPIT & CABIN.  TROUBLE SHOT IAW FIM 4910421, FOUND APU EXCITER FAULT.  REPLACED APU EXCITER.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 49-41-01.
